# SDR DALA2015033002484

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 39,106 hours, 26,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FRAME BS 674 LT INSPECTION, NOTED CRACK IN UPPER RADIUS OF THE FRAME TAB, OVER WING FRAME.  REPAIRED IAW ER/A 534641-14AD.
